# SDR AALA990971

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Unit
- Condition: Not Seated
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.   ON TOUCH DOWN, AUTO BRAKES GRABBED THEN RELEASED BRAKE PEDALS GAVE NO BRAKING FORCE.  ALT BRAKE WAS SELECTED TO STOP.  (M)
